MathSciNet Relay Station
MathSciNet bibliographic data
MR961628 (90d:30113) 30E10 (41A25)
Saff, E. B.; Totik, V. Behavior of polynomials of best uniform approximation. Trans. Amer. Math. Soc. 316 (1989), no. 2, 567–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement